# SDR P5CA2017031100073

- Difficulty date: March 11, 2017
- Submitted: March 13, 2017
- Operation: Air carrier
- Aircraft: N644GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37810
- Aircraft time: 10,003 hours, 2,480 cycles
- Engine: Ge CF680C2B7F
- System (JASC): 7412 · Exciter
- Part: Exciter
- Part number: 106310453
- Part serial: UNJ6Y699
- Condition: Failed
- Location: Left
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING START OF THE LEFT ENGINE, ON FIRST ATTEMPT, SELECTOR IN SINGLE POSITION, NO LIGHT OFF. DURING SECOND ATTEMPT, SELECTOR IN BOTH, LIGHT OFF NORMAL. CHECK FOUND LT IGNITER NR 2 FAILED IAW 74-11-01. REPLACED THE NR 2 IGNITER EXCITER. ENGINE RUN LT IGNITION SYS NR 1 AND 2,  IGNITER OPERATION CHECKED NORMAL IAW AMM 71-00-00.
